# SDR SWIA201437554

- Difficulty date: May 12, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 20,366 hours, 12,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT JUST AFT OF SERVICE DOOR IS BURNED OUT.  R & R LAMP IAW AMM.
